# SDR DALA2017090306593

- Difficulty date: September 1, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 72,630 hours, 53,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL HAS PILLOWING AT LOWER ZEE ANGLE BETWEEN STOPS.  REPAIRED IAW SRM 53-05, FIG 44A.
